# SDR IPXA3M79023

- Difficulty date: June 11, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 57,885 hours, 10,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: BM79022
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING TELESCOPIC DUCT CUT OUT IS CRACKED ON UPPER INBD SIDE.     REPAIRED LT WING TELESCOPIC DUCT CUT OUT ON UPPER SKIN INBD SIDE REF SRM 57-40-01, REPAIR 10, FIG 201.
